CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2019/04/02
On the Critical One Component Regularity for 3-D Navier-Stokes System: General Case 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2017, 卷号: 224, 期号: 3, 页码: 871-905
Authors:  Chemin, Jean-Yves;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the Global Regularity of the Two-Dimensional Density Patch for Inhomogeneous Incompressible Viscous Flow 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 220, 期号: 3, 页码: 937-981
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Long time well-posedness of Prandtl system with small and analytic initial data 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2016, 卷号: 270, 期号: 7, 页码: 2591-2615
Authors:  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Prandtl system  Littlewood-Paley theory  Life-span  Energy method  
ON THE STRONG SOLUTIONS OF THE INHOMOGENEOUS INCOMPRESSIBLE NAVIER-STOKES EQUATIONS IN A THIN DOMAIN 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2016, 卷号: 29, 期号: 1-2, 页码: 167-182
Authors:  Liao, Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON THE CRITICAL ONE COMPONENT REGULARITY FOR 3-D NAVIER-STOKES SYSTEM 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2016, 卷号: 49, 期号: 1, 页码: 131-167
Authors:  Chemin, Jean-Yves;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5074-5114
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Zero-Mach number system  Endpoint Besov spaces  Well-posedness  Lifespan  Parabolic equations  Transport equations  
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity